MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP ST30; VENTILATOR, CONTINUOUS, NON- LIFE SUPPORTING

RESPIRONICS, INC. DREAMSTATION BIPAP ST30; VENTILATOR, CONTINUOUS, NON- LIFE SUPPORTING
Model Number DSX1030H11C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of a batch submission of complaints deemed reportable following record correction and remediation efforts.
 
Event or Problem Description
A device was returned to a third-party service centre in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service centre, the device was visually inspected and found evidence of foam degradation.During the evaluation, the device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service centre.There was no error codes found.The third-party service centre concludes that they could confirm the customer's allegation there was visible foam degradation and unit was corrected.

Brand Name
DREAMSTATION BIPAP ST30
Common Device Name
VENTILATOR, CONTINUOUS, NON- LIFE SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23603322
Report Number2518422-2025-053866
Device Sequence Number9841192
Product Code MNS
UDI-Device Identifier00606959045590
UDI-Public(01)00606959045590
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX1030H11C
Device Catalogue NumberDSX1030H11C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2023
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown